Alert archive / Kentucky / Flash Flood Warnings in 2004
Flash Flood Warning 46, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at May 30, 2004, 6:41 PM EDT for Estill County, Montgomery County, Powell County, Kentucky. It was in force for 4 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2004, 6:41 PM EDT (22:41 UTC)
- Expired
- May 30, 2004, 10:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Estill County, KY, Montgomery County, KY, Powell County, KY
The radar
The Jackson,KY radar (KJKL), 64 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 7:30 PM EDT | FLASH FLOOD | Clay City, KY | FLOODING ACROSS HWY 15, HWY 11, HWY 1057, AND HWY 213. ALL OF THOSE ROADS CLOSED IN PLACES. REPORTED BY DISPATCH. |
| May 30, 7:40 PM EDT | FLASH FLOOD | 1 N Stanton, KY | GREATER THAN 6 INCHES OF WATER OVER ROUTE 213. |
| May 30, 7:40 PM EDT | FLASH FLOOD | Stanton, KY | GREATER THAN 6 INCHES OF FLOWING WATER OVER HWY 11/15 IN STANTON. |
| May 30, 8:45 PM EDT | FLASH FLOOD | 3 S Clay City, KY | FOUR TO FIVE FEET OF FLOWING WATER OVER ROUTE 1057. |
| May 30, 9:04 PM EDT | FLASH FLOOD | Rice Station, KY | HWY 52 AT RICE STATION IMPASSABLE. DRIFTWOOD DRIVE OFF MILLANS CREEK IMPASSABLE. REPORTED BY DISPATCH. |
| May 30, 9:16 PM EDT | FLASH FLOOD | Rice Station, KY | CHURCH AND HOMES THREATENED BY FLOOD WATERS FROM. ONGOING FLASH FLOODING AT REPORT TIME OF 1021 PM. |
| May 30, 9:24 PM EDT | FLASH FLOOD | Mount Sterling, KY | NUMEROUS ROADS ARE IMPASSABLE DUE TO FLASH FLOODING. |
| May 30, 9:45 PM EDT | FLASH FLOOD | Stanton, KY | NUMEROUS COUNTY ROADS WASHED OUT IN POWELL COUNTY. |
| May 30, 9:59 PM EDT | FLASH FLOOD | Irvine, KY | SEVERAL STORES IN WEST IRVINE FLOODED. EVENT BEGAIN AT 959 PM AND WAS ONGOING 1021 PM. REPORTED BY DISPATCH. |
| May 30, 10:20 PM EDT | FLASH FLOOD | Mount Sterling, KY | DONALDSON RD AND CHILES HWY BETWEEN MT STERLING AND NORTH MIDDLETOWN CLOSED DUE TO HIGH WATER. A PORTION OF PARIS PIKE WAS ALSO CLOSED. REPORTED BY DISPATCH. |
| May 30, 10:25 PM EDT | FLASH FLOOD | Rice Station, KY | SEVERAL HOMES AND A CHURCH SURROUNDED BY FLOOD WATERS-ONGOING FLASH FLOODING. REPORTED BY DISPATCH. |
| May 30, 10:35 PM EDT | FLASH FLOOD | Clay City, KY | CAT CREEK ROAD AND BEECH FORK ROAD CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 302243
FFWJKL
KYC065-173-197-310245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
641 PM EDT SUN MAY 30 2004
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONTGOMERY COUNTY IN KENTUCKY.
POWELL COUNTY IN KENTUCKY.
ESTILL COUNTY IN KENTUCKY.
* UNTIL 1045 PM EDT.
* AT 637 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY
RAIN IN MONTGOMERY...POWELL...AND ESTILL COUNTIES.
THE HEAVIES RAIN IS EXPECTED NEAR THE COMMUNITIES OF CRESSY...CLAY
CITY...WESTBEND...LEVEE...AND CAMARGO.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS ALONG THE BANKS
OF CREEKS...STREAMS...AND LOW LYING AREAS ARE SUBJECT TO FLASH
FLOODING
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
FLOWING WATERS BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS...
ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY.
LAT...LON 3790 8405 3758 8411 3753 8391 3781 8364
3802 8374 3818 8400 3813 8408
$$
OUDEMAN1 follow-up statement
000
WGUS73 KJKL 310116
FFSJKL
KYC065-173-197-310245-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
915 PM EDT SUN MAY 30 2004
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR...
MONTGOMERY COUNTY IN KENTUCKY.
POWELL COUNTY IN KENTUCKY.
ESTILL COUNTY IN KENTUCKY.
* UNTIL 1045 PM EDT
RAINFALL RATES HAVE SLACKENED FOR THE TIME BEING...BUT STORMS JUST
DOWNSTREAM FROM THE AREA WILL AGAIN BEGIN TO DROP RAINFALL RATES OF
BETWEEN ONE...AND ONE HALF OF ONE INCH OF RAIN.
ESTILL COUNTY DISPATCH HAS REPORTED THAT HIGHWAY 52 AT RICE STATION
IS IMPASSABLE...AND DRIFTWOOD DRIVE OFF MILLERS CREEK IS CLOSED DUE
TO HIGH WATER.
A TRAINED SPOTTER IN POWELL COUNTY REPORTED 4 TO 5 FEET OF FLOWING
WATER OVER ROUTE 1057.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.
STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.
LAT...LON 3813 8388 3800 8378 3793 8379 3783 8365
3772 8371 3770 8379 3756 8393 3757 8411
3779 8409 3784 8401 3794 8399 3811 8408
3817 8401
$$
PIEPERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 30, 4:31 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 30, 4:31 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 431 PM EDT SUN MAY 30 2004 .DISCUSSION... ADDED TORNADO WATCH AND FLOOD WATCH FRONT ON THE WAY TONIGHT...PLENTY OF ACTIVITY ASSOCIATED WITH WARM WHICH WILL PROCEED COLD FRONT WORKING IN FROM THE WEST LATE TONIGHT/EARLY MORNING. PLENTY OF SPIN IN THE ATMOSPHERE...LATEST VWP SHOWS MORE THAN 90 DEGREES OF VEERING IN THE LOWEST 4KFT. MADE ONLY SMALL CHANGED TO TEMPS...AND STAYED PRETTY CLOSE TO GUIDANCE. ADJUSTED POPS FOR NEW TIMING OF FRONT...AND USED CAT POPS BOTH TONIGHT...AND EARLY TOMORROW. SHOULD BEGIN TO CLEAR OUT FAIRLY QUICKLY BEHIND FRONT...WITH SCATTERED SKIES BY THE CONCLUSION OF THE AFTERNOON. NO VERY SHARP FOCUS CURRENTLY FOR ACTIVITY...AND THUS HAS BEEN ERRATIC AT BEST...WITH ROTATION IN NUMEROUS STORMS. COLD FRONT WILL PROVIDE MORE FOCUS AS IT COME THROUGH...AND WILL PROBABLY RESULT IN MORE BOWS/LINES...WITH CONTINUED ISOLATED SEVERE AND SUPERCELLS OUT AHEAD. && .PREV DISCUSSION... 628 AM EDT SUN MAY 30 2004 CURRENTLY HAVE WARM FRONT LIFTING ACROSS THE NORTHERN HALF OF THE CWA. MCC FORMED ALONG THE FRONT AND HAS EXPANDED IN COVERAGE TOWARDS EASTERN KENTUCKY DURING THE OVERNIGHT. WHILE IR SAT SHOWS CLOUD TOPS HAVE BEEN WARMING OVER THE PAST FEW SCANS...WILL HAVE TO WATCH OUT FOR TRAINING CELLS. SOME OF THE STRONGER ONES HAVE BEEN PUTTING DOWN RAINFALL RATES UP TO AN INCH AND A HALF PER HOUR. IN CONJUNCTION WITH WARM FRONT...A S/W IS LIFTING OUT OF THE TENN VALLEY THIS MORNING. ANOTHER COMPLEX HAS DEVELOPED IN SOUTHERN TENN...BUT IS SLIDING MORE EAST. ADDITIONAL SCATTERED SHOWERS AND STORMS ARE FIRING IN WARM SECTOR AIRMASS IN RESPONSE TO S/W. EXPECT THE ACTIVITY TO DIE DOWN IN THE AFTERNOON AS FORCING MECHANISMS RELAX. MODELS HAVE TRENDED FRONTAL BOUNDARY SLOWER TONIGHT...AND HAVE KEPT BEST POPS FOR MOST OF THE AREA UNTIL AFTER MIDNIGHT. SEVERE THREAT STILL LOOKS POSSIBLE...HOWEVER WITH SLOWER TIMING...LINE OF STORMS WILL HAVE TO PUSH A LONG WAY AND MAINTAIN. WITH LOTS OF CLOUD COVER OUT THERE...INSTABILITY WILL BE A LIMITING FACTOR. FORECAST SOUNDINGS ARE COMING IN MORE WET ADIABATIC. STILL HEALTHY WIND PROFILE COULD MAKE UP FOR THIS. IT APPEARS THAT DAMAGING WIND WOULD BE THE STRONGER THREAT...ESPECIALLY WITH WETBULBS OF 13K ADVERTISED BY FORECAST SOUNDINGS...WHICH WOULD REQUIRE QUITE A TALL CORE FROM A STORM. VEERING PROFILE AND PROGGED 0-3 KM HELICITIES IN THE 200-250 RANGE THROUGH MONDAY MORNING MAKE ISOLATED TORNADOES A CONTINUED POSSIBILITY. WITH LESS OF A THREAT PREDICTED BY SPC...HAVE CONTINUED WITH STRONG STORM WORDING IN THE ZONES AND SAVED THE SEVERE DETAILS FOR THE HWO. FLASH FLOODING STILL LOOKS LIKE A CONCERN WITH SOME TRAINING CELLS. GFS CONTINUES TO SHOW A BULLSEYE OF UPPER LEVEL DIVERGENCE AND CORRESPONDINGLY PRODUCES HIGHLY ELEVATED AMOUNTS OF QPF. LIKE THE TAKE ON THE ETA BETTER...AS SOME DIGGING INTO THE GFS MID AND UPPER LEVEL PATTERN REVEALS SOME QUESTIONABLE OUTCOMES. FRONT PUSHES THROUGH MONDAY...HOWEVER WITH AFOREMENTIONED SLOWER TIMING...MADE SOME POP ADJUSTMENTS...HOLDING ONTO CATEGORICAL AT LEAST FOR A FEW HOURS ON MONDAY MORNING. CHANGED VERY LITTLE OF THE REMAINING FORECAST PACKAGE FROM 00Z TUESDAY ONWARD. 951 PM EDT SAT MAY 29 2004 FORECAST ON TRACK THIS EVENING. WITH WARM FRONT PUSHING NORTH FROM TN WILL EXPECT MILDER TEMPS IN THE SOUTHWEST COUNTIES AND THE EARLIEST CHANCE OF SHOWERS AND ONLY AN ISOLATED THUNDERSTORM. TO THE NORTHEAST...EXPECT PRECIP MORE TOWARDS MORNING AND WITH WARM FRONT JUST ARRIVING...TEMPS STILL EXPECTED TO SPLIT SOME. UPDATE OUT SHORTLY. && .JKL WATCHES/WARNINGS/ADVISORIES.... TORNADO WATCH FOR ENTIRE CWA THROUGH 8 PM TONIGHT WITH THE EXCEPTION OF PIKE COUNTY...FLOOD WATCH FOR ENTIRE CWA THROUGH NOON MONDAY. && PIEPER
Hazardous weather outlook, May 30, 5:37 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 537 PM EDT SUN MAY 30 2004 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>119-311200- BATH KY-BELL KY-BREATHITT KY-CLAY KY-ELLIOTT KY-ESTILL KY-FLEMING KY- FLOYD KY-HARLAN KY-JACKSON KY-JOHNSON KY-KNOTT KY-KNOX KY-LAUREL KY- LEE KY-LESLIE KY-LETCHER KY-MAGOFFIN KY-MARTIN KY-MCCREARY KY- MENIFEE KY-MONTGOMERY KY-MORGAN KY-OWSLEY KY-PERRY KY-POWELL KY- PULASKI KY-ROCKCASTLE KY-ROWAN KY-WAYNE KY-WHITLEY KY-WOLFE KY- 537 PM EDT SUN MAY 30 2004 ...TORNADO WATCH THROUGH 8 PM TONIGHT... ...FLOOD WATCH THROUGH NOON ON MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. LIFT ALONG A COLD FRONT APPROACHING THE AREA FROM THE WEST... AND CONTINUED DESTABILIZATION...COMBINED WITH THE PATTERN OF WINDS ALOFT REMAIN FAVORABLE FOR THE FORMATION OF TORNADOES WITH ANY THUNDERSTORMS THAT DO DEVELOP. IN ADDITION...THE THREAT FOR DAMAGING WINDS...VERY HEAVY RAIN...AND LARGE HAIL EXISTS THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL LIKELY LINGER INTO THE MORNING HOURS MONDAY IN CONJUNCTION WITH A COLD FRONT PASSAGE. SOME OF THESE STORMS COULD BECOME SEVERE. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON WEDNESDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN SEVERE WEATHER ACTIVITY... INCLUDING FUNNEL CLOUDS...TORNADOES...LARGE HAIL...DAMAGING WINDS ...AND HIGH WATER DUE TO FLASH FLOODING. KYZ120-311200- PIKE KY- 537 PM EDT SUN MAY 30 2004 ...FLOOD WATCH THROUGH NOON ON MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. LIFT ALONG A COLD FRONT APPROACHING THE AREA FROM THE WEST...WILL KEEP THE THREAT OF THUNDERSTORMS IN THE AREA THROUGH MUCH OF TONIGHT. THE THREAT FOR DAMAGING WINDS AND LARGE HAIL EXISTS IN ANY THUNDERSTORMS THAT DEVELOP TONIGHT...AS WELL AS ISOLATED TORNADOES AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL LIKELY LINGER INTO THE MORNING HOURS IN CONJUNCTION WITH A COLD FRONT PASSAGE. SOME OF THESE STORMS COULD BECOME SEVERE. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON WEDNESDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN SEVERE WEATHER ACTIVITY... INCLUDING FUNNEL CLOUDS...TORNADOES...LARGE HAIL...DAMAGING WINDS ...AND HIGH WATER DUE TO FLASH FLOODING. PIEPER
In the hours before
Local storm report, May 30, 3:40 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
340 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD VAN 37.15N 82.87W
05/30/2004 LETCHER KY COUNTY OFFICIAL
3 FEET OF RUNNING WATER ACROSS HWYS 1811 AND 15 NEAR THE
CITY OF VAN
&&
DBSLocal storm report, May 30, 3:43 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
343 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD WOOTON 37.18N 83.30W
05/30/2004 LESLIE KY LAW ENFORCEMENT
CAR STRANDED IN HIGH WATER ON HURRICANE CREEK ROAD. CAR
MOVED A LITTLE DOWNSTREAM.
&&
DBSLocal storm report, May 30, 5:25 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
525 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG BARBOURVILLE 36.87N 83.88W
05/30/2004 KNOX KY EMERGENCY MNGR
EMERGENCY MANAGER REPORTS ROOF BLOWN OFF CHURCH AT BLUE
GABLE STARIGHTS ON HWY 25E. BLUE GABLE STRAIGHTS IS ON
HWY 25E AND EXTENDS ONE MILE TO THE WEST.
&&
DBSLocal storm report, May 30, 5:52 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
552 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL PUTNEY 36.91N 83.23W
05/30/2004 1.75 INCH HARLAN KY LAW ENFORCEMENT
REPTORED BY HARLAN STATE POLICE POST.
&&
KOLocal storm report, May 30, 6:04 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
604 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD HAZARD 37.25N 83.20W
05/30/2004 PERRY KY LAW ENFORCEMENT
HWY 1088 AT LOTTS CREEK UNDER WATER AND CLOSED. REPORTED
BY HAZARD STATE POLICE.
&&
KOLocal storm report, May 30, 6:06 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
606 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD VICCO 37.22N 83.06W
05/30/2004 PERRY KY LAW ENFORCEMENT
HIGHWAY 15 AT VICCO HAS AT LEAST 6 INCHES OF WATER
FLOWING OVER ROAD. WATER COMING OFF MOUNTAINSIDE AND
FLOWING OVER ROAD. REPORTED BY HAZARD STATE POLICE.
&&
KOThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:08 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt | 22 min |
| May 30, 1:13 PM EDT | Flash Flood Warning | JKL | Breathitt | 3 hr |
| May 30, 1:24 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 51 min |
| May 30, 1:30 PM EDT | Flash Flood Warning | JKL | Perry | 3 hr |
| May 30, 1:48 PM EDT | Flash Flood Warning | JKL | Knott | 3 hr |
| May 30, 2:02 PM EDT | Tornado Warning | JKL | Clay | 28 min |
| May 30, 2:10 PM EDT | Severe Thunderstorm Warning | JKL | Leslie | 35 min |
| May 30, 2:41 PM EDT | Severe Thunderstorm Warning | JKL | Harlan | 49 min |
| May 30, 2:58 PM EDT | Severe Thunderstorm Warning | JKL | Jackson | 47 min |
| May 30, 3:11 PM EDT | Flash Flood Warning | JKL | Leslie, Letcher | 3 hr |
| May 30, 3:14 PM EDT | Tornado Warning | JKL | Jackson | 31 min |
| May 30, 3:21 PM EDT | Flash Flood Warning | JKL | Harlan | 4 hr |
| May 30, 3:39 PM EDT | Tornado Warning | JKL | Clay | 36 min |
| May 30, 3:59 PM EDT | Flash Flood Warning | JKL | Clay | 4 hr |
| May 30, 4:20 PM EDT | Severe Thunderstorm Warning | JKL | Clay | 25 min |
| May 30, 4:27 PM EDT | Flash Flood Warning | JKL | Knott, Perry | 4 hr |
| May 30, 4:38 PM EDT | Tornado Warning | JKL | Leslie | 37 min |
| May 30, 4:49 PM EDT | Tornado Warning | JKL | Harlan | 41 min |
| May 30, 5:28 PM EDT | Severe Thunderstorm Warning | JKL | Harlan | 17 min |
| May 30, 6:04 PM EDT | Severe Thunderstorm Warning | JKL | Estill | 41 min |
| May 30, 6:22 PM EDT | Tornado Warning | JKL | Leslie | 23 min |
| May 30, 6:26 PM EDT | Tornado Warning | JKL | Jackson | 49 min |
| May 30, 6:33 PM EDT | Severe Thunderstorm Warning | JKL | Powell | 42 min |
| May 30, 6:39 PM EDT | Tornado Warning | JKL | Estill, Powell | 51 min |
| May 30, 7:31 PM EDT | Tornado Warning | JKL | Powell | 44 min |
| May 30, 7:39 PM EDT | Severe Thunderstorm Warning | JKL | Montgomery | 51 min |
| May 30, 7:49 PM EDT | Tornado Warning | JKL | Estill | 41 min |
| May 30, 7:56 PM EDT | Severe Thunderstorm Warning | JKL | Wolfe | 34 min |
Nearby
Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.